# SDR 2015FA0000264

- Difficulty date: June 9, 2015
- Submitted: June 9, 2015
- Operation: General aviation
- Aircraft: N621D
- Make and model: Cessna T182T
- Aircraft serial: T18208306
- Aircraft time: 899 hours
- Engine: Lyc TIO540AK1A
- Engine time: 899 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 07506441
- Condition: Cracked
- Location: Engine
- Part time: 899 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN OIL CHANGE THE TECH WAS DOING A VISUAL INSPECTION OF THE ENGINE AND NOTICED SOME EXHAUST SOOT/STAINING ON THE HEAT SHIELD FOR THE J BOX.  DISCOVERED THE SOURCE TO BE THE CRACKED EXHAUST ELBOW.
